# SDR DALA1134109875

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FROM STA Y851 TO STA Y927 BTWN L20 RT AND 30.  FAIRING ATTACH POINTS WITH CORROSION AND MISSING STRAP.  REMOVED CORROSION FROM BODY FAIRING ATTACH IAW SRM 51-10-3 IN LIMITS BTWN STA Y911-STA Y931 S21R -26R IN LIMITS BTWN STA Y891 - Y911 S26 DOUBLER OUT OF LIMITS FABRICATED AND INST DOUBLER SPLICE BTWN STA Y870-Y889 AND L26-L26R IAW SRM 51-30-2 INST 3 EA RUBSTRIPS FROM STA Y851-STA Y927 BTWN LONG L20R AND 30 IAW SRM 53-04.
